MAUDE Adverse Event Report: MICROVENTION INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION INC. LVIS EVO; INTRACRANIAL COIL-ASSIST STENT
Model Number LEV3018-PMA
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation findings.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.Batch review: a search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Complaint system review: there are no similar complaints based on the complaint category regarding this batch number from the last two years recorded in the complaint system at the time of this investigation.Based on a review of the device¿s risk documentation, the reported event did not indicate there were the presence of any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform an analysis of the device, this investigation cannot identify with certainty any potential root causes.Ifu review (additional information can be found in the ifu): potential adverse events the following potential risks and complications associated with general anesthesia, cerebral angiography, intracranial catheterization, intracranial stent placement or intra-saccular coil deployment have been identified below: allergic reaction, including but not limited to: contrast dye, nitinol metal, and any other medications used during the procedure; aphasia; blindness; cardiac arrhythmia; coil prolapsed or migration into normal vessel adjacent to aneurysm; complications of arterial puncture including pain, local bleeding, local infection and injury to the artery, vein or adjacent nerves; cranial neuropathy; death; device fracture, migration or misplacement; dissection or perforation of the parent artery; headache; hemorrhage (i.E., intracerebral hemorrhage (ich), subarchnoid hemorrhage (sah), or retroperitoneal (or in other locations)); hemiplegia; hydrocephalus; nfection; injury to normal vessel or tissue; ischemia; mass effect; myocardial infarction; neurological deficits; occlusion of non-target side branches; pseudo aneurysm formation; reactions to anti-platelet/anti-coagulant agents; reactions due to radiation exposure; reactions to anesthesia and related procedures; reactions to contrast agents; renal failure; aneurysm rupture; stenosis of stented segment; seizure; stent thrombosis; stroke or tia (transient ischemic attack); thromboembolic event (t/e); vasospasm; visual impairment.Precautions carefully inspect the sterile package and the lvis device prior to use to verify that neither has been damaged during shipment.Do not use kinked or damaged components, or if the packaging is opened or damaged.Directions for use 7.Carefully inspect the lvis device package for damage to the sterile barrier.8.Peel open the pouch using aseptic technique.9.Carefully place the dispenser coil into the sterile field.10.A.Unclip the molded cap attached to the delivery wire from the dispenser coil.Pull on the proximal end of the delivery wire until the introducer exits the dispenser coil.Hold the delivery wire and introducer together while continuing to remove the entire device.Do not partially deploy the lvis device from the introducer.B.After removal from the dispenser coil, carefully push on the delivery wire and in a bowl of saline, partially deploy the lvis implant up to 5 mm or 50% (whichever occurs first, being careful not to detach the implant) from the distal introducer tip (refer to table 1a/b/c and figure 3b).Check for the following: implant distal marker uniformity; implant distal end shows even displacement with no entanglement; implant tracks smoothly through introducer; warning: do not fully deploy lvis device.If the device is deployed, do not attempt to reload the device.Use a new device.C.With the lvis implant and introducer sheath positioned and hydrated within the bowl of saline, gently manipulate the lvis implant within the saline to hydrate the implant and minimize visible air bubbles.Carefully pull back on the delivery wire to fully retrieve the lvis implant and the delivery wire tip within the introducer.Warning: do not continue if any defect is observed; return the unit to microvention, inc.12.Confirm that the delivery wire is not kinked and that the introducer tip is not damaged.Do not continue if either defect is observed; return the unit to microvention, inc.13.Partially insert the distal end of the introducer into the rhv connected to the microcatheter.Tighten the rhv locking ring.Flush the y-connector of the rhv with sterile saline and verify that fluid exits the proximal end of the introducer.Warning: purge the lvis device carefully to avoid the accidental introduction of air into the system.14.Untighten the rhv locking ring and advance the introducer until it is fully engaged with the microcatheter hub, then tighten the rhv locking ring.Warning: confirm that there are no air bubbles trapped anywhere in the system.Caution: the introducer must be properly engaged with the microcatheter hub to enable lvis device introduction into the microcatheter.
 
Event or Problem Description
It was reported that the web was used to treat the patient with an mca aneurysm.After the web was placed, a stent needed to be used as there was a slow filling of the inferior branch.The doctor had to post dilate the stent with a balloon due to a tightened appearance in the inferior branch.The branch temporarily closed down for 5 mins.The patient did have collaterals filling.A clot developed at the proximal web marker & m2 superior branch and intergillin drip was administered overnight to treat the clot.The blood pressure reading was at 140, so the medication was switched to brilinta.Their p2y12 was 178.The patient was reported to be doing well.

Brand Name
LVIS EVO
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21859030
Report Number2032493-2025-90081
Device Sequence Number7982012
Product Code QCA
UDI-Device Identifier00842429117781
UDI-Public(01)00842429117781(11)231004(17)260930(10)0000443187
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberLEV3018-PMA
Device Lot Number0000443187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale